EconPapers    
Economics at your fingertips  
 

Modèles de séries chronologiques avec seuil

Guy Melard and Roch Roy

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Published in: Revue de Statistique Appliquee (1988) v.36 n° 4,p.5-24

Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/13706/1/RSA_1988__36_4_5_0.pdf RSA_1988__36_4_5_0 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/13706

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... ulb.ac.be:2013/13706

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2025-04-03
Handle: RePEc:ulb:ulbeco:2013/13706